# SDR CA010706007

- Difficulty date: April 28, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 37,278 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal Block
- Condition: Overheated
- Location: Row 23 L/H Ceili
- Component: Terminal Block
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL CREW REPORTED SMOKE AT ROW 23 L/H CEILING. FOUND LUMINARE TERMINAL BLOCK OVERHEATED. LUMINARE ASSEMBLY REPLACED AND TERMINAL BLOCK REPLACED. AIRCRAFT RETURNED TO SERVICE.
